Share This Article:

Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions

Full-Text HTML Download Download as PDF (Size:72KB) PP. 1292-1296
DOI: 10.4236/am.2011.210179    4,746 Downloads   8,837 Views Citations

ABSTRACT

In this paper, we prove an important existence and uniqueness theorem for a fractional order Fredholm – Volterra integro-differential equation with non-local and global boundary conditions by converting it to the corresponding well known Fredholm integral equation of second kind. The considered in this paper has been solved already numerically in [1].

Cite this paper

M. Fatemi, N. Aliev and S. Shahmorad, "Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1292-1296. doi: 10.4236/am.2011.210179.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.